Header

UZH-Logo

Maintenance Infos

KAM theorem for the nonlinear Schrödinger equation. (Théorème de type KAM pour l‘équation de Schrödinger non linéaire.)


Grébert, B; Kappeler, T (1998). KAM theorem for the nonlinear Schrödinger equation. (Théorème de type KAM pour l‘équation de Schrödinger non linéaire.). Comptes Rendus de l’Académie des Sciences - Series I - Mathematics, 327(5):473-478.

Abstract

In this Note we prove the persistence of finite-dimensional invariant tori associated with the defocusing nonlinear Schrödinger equation under small Hamiltonian perturbations. The invariant tori are not necessarily small.

Abstract

In this Note we prove the persistence of finite-dimensional invariant tori associated with the defocusing nonlinear Schrödinger equation under small Hamiltonian perturbations. The invariant tori are not necessarily small.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:quasiperiodic solutions; Birkhoff variables; defocusing nonlinear Schrödinger equation; Hamiltonian system; small Hamiltonian perturbations; invariant tori
Language:French
Date:1998
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:26
Publisher:Elsevier
ISSN:0764-4442
Additional Information:English summary
Publisher DOI:https://doi.org/10.1016/S0764-4442(99)80025-1
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0913.35125
http://www.ams.org/mathscinet-getitem?mr=1652566

Download

Full text not available from this repository.
View at publisher